# SDR FDEA202206181463

- Difficulty date: June 18, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 75,281 hours, 27,926 cycles
- Engine: Pwa PW2037
- Engine time: 38,812 hours, 16,113 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part serial: 727243
- Condition: Failed
- Location: Bearing Savange
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE OIL TEMPERATURE CLIMBED  INTO RED BAND. OIL TEMP WAS ABOVE 172.  COMPLIED  WITH QRH, ENGINE AT IDLE AND OIL TEMP SLOWLY  DESCENDED INTO AMBER BAND.  AFTER APPROXIMATELY 10  MINUTES OIL TEMP DESCENDED JUST BELOW AMBER BAND.  REMOVED AND REPLACED #2 ENGINE NO. 4 BEARING SCAVENGE VALVE REF 757 AMM 79-21-12-4.
